Trace inequalities of Cassels and Grüss type for operators in Hilbert spaces

[img]
Preview
ausm-2017-0006.pdf - Published Version (503kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Trace inequalities of Cassels and Grüss type for operators in Hilbert spaces. Acta Universitatis Sapientiae, Mathematica, 9 (1). 74 - 93. ISSN 1844-6094

Abstract

Some trace inequalities of Cassels type for operators in Hilbert spaces are provided. Applications in connection to Grüss inequality and for convex functions of selfadjoint operators are also given.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36363
DOI https://doi.org/10.1515/ausm-2017-0006
Official URL https://www.degruyter.com/view/j/ausm.2017.9.issue...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords Gruss inequality solution; convex functions
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login